# SDR UALA2011031401208

- Difficulty date: March 12, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 37,561 hours, 4,599 cycles
- Engine: Pwa PW40903
- System (JASC): 2330 · Entertainment System
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Lower Lobe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE REST AREA CONTROL PANEL HAS NO POWER.  DEFERRED.  LOWER LOBE DEFERRED NOT TO BE USED.  CABIN ALL TEST FAULTS OEU M23446 WITH MESSAGE 23-03402.  OEU CB AND ZMU CB RESET, NO FIX. ALL TEST AND CABIN OPS SOFTWARE RELOAD CARRIED OUT, NO FIX.   FOUND OEU M23445 FAILS, REPLACED OEU PER MM, OP CHECKED NORMAL, NO FAULTS ON ALL TEST.
